Post-optimality analysis on the membership functions of a fuzzy linear programming problem. Delgado, M; Herrera, F; Verdegay, J L; and Vila, M A Fuzzy Sets and Systems, 53(3):289–297, 1993.
Post-optimality analysis on the membership functions of a fuzzy linear programming problem [link]Paper  bibtex   
@Article{delgado_post-optimality_1993,
  Title                    = {{Post-optimality analysis on the membership functions of a fuzzy linear programming problem}},
  Author                   = {Delgado, M and Herrera, F and Verdegay, J L and Vila, M A},
  Journal                  = {Fuzzy Sets and Systems},
  Year                     = {1993},
  Number                   = {3},
  Pages                    = {289--297},
  Volume                   = {53},

  File                     = {:C$\backslash$:/Users/virgilio/AppData/Roaming/Zotero/Zotero/Profiles/x4f9hvdg.default/zotero/storage/IWCFZIDN/016501149390400C.html:html},
  Url                      = {http://www.sciencedirect.com/science/article/pii/016501149390400C}
}
Downloads: 0